MathSciNet Relay Station
MathSciNet bibliographic data
MR1463564 (98j:65004) 65C05 (62D05 62E25 65D30 68Q20)
Owen, Art B. Scrambled net variance for integrals of smooth functions. Ann. Statist. 25 (1997), no. 4, 1541–1562.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement